Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Rotundity in Lebesgue-Bochner function spaces


Authors: Mark A. Smith and Barry Turett
Journal: Trans. Amer. Math. Soc. 257 (1980), 105-118
MSC: Primary 46E40; Secondary 46B20
MathSciNet review: 549157
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns the isometric theory of the Lebesgue-Bochner function space $ {L^p}(\mu ,\,X)$ where $ 1 < p < \infty $. Specifically, the question of whether a geometrical property lifts from X to $ {L^p}\,(\mu ,\,X)$ is examined. Positive results are obtained for the properties local uniform rotundity, weak uniform rotundity, uniform rotundity in each direction, midpoint local uniform rotundity, and B-convexity. However, it is shown that the Radon-Riesz property does not lift from X to $ {L^p}\,(\mu ,\,X)$. Consequently, Lebesgue-Bochner function spaces with the Radon-Riesz property are examined more closely.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E40, 46B20

Retrieve articles in all journals with MSC: 46E40, 46B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0549157-4
PII: S 0002-9947(1980)0549157-4
Keywords: Lebesgue-Bochner function space, locally uniformly rotund, weakly uniformly rotund, B-convex, uniformly non-$ {l^1}(n)$, Radon-Riesz property
Article copyright: © Copyright 1980 American Mathematical Society